# SDR 9JLA20201209

- Difficulty date: December 6, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N68GS
- Make and model: Beech 400A
- Aircraft serial: RK391
- Aircraft time: 5,689 hours, 5,356 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Activation
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW REPORTED THAT DURING FLIGHT THE "LEFT BOOST PUMP" ANNUNCIATOR ILLUMINATED.  THE CREW RAN THE LOSS OF PUMP CHECKLIST AND COMPLETED THE FLIGHT.  THE MAINTENANCE VENDOR PERFORMED AN OPERATIONS CHECK OF THE LT BOOST PUMP, PER THE AMM WITH NO DEFECTS NOTED AT THIS TIME.  THE MAINTENANCE VENDOR SWAPPED LOW PRESSURE SWITCHES OPERATIONS CHECKS WERE SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
